The dimension formula for the Lorenz attractor

G.A. Leonov, A.Y. Pogromski, K. Starkov

    Research output: Contribution to journalArticleAcademicpeer-review

    21 Citations (Scopus)
    2 Downloads (Pure)

    Abstract

    An analytical formula for the Lyapunov dimension of the Lorenz attractor is presented under assumption that all the equilibria are unstable.
    Original languageEnglish
    Pages (from-to)1179-1182
    Number of pages4
    JournalPhysics Letters A
    Volume375
    Issue number8
    DOIs
    Publication statusPublished - 2011

    Cite this